On the Completion of a Valuation Ring.

P. Ribenboim

Mathematische Annalen (1964)

  • Volume: 155, page 392-396
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Ribenboim, P.. "On the Completion of a Valuation Ring.." Mathematische Annalen 155 (1964): 392-396. <http://eudml.org/doc/161198>.

author = {Ribenboim, P.},
journal = {Mathematische Annalen},
keywords = {rings, modules, fields},
pages = {392-396},
title = {On the Completion of a Valuation Ring.},
url = {http://eudml.org/doc/161198},
volume = {155},
year = {1964},

AU - Ribenboim, P.
TI - On the Completion of a Valuation Ring.
JO - Mathematische Annalen
PY - 1964
VL - 155
SP - 392
EP - 396
KW - rings, modules, fields
UR - http://eudml.org/doc/161198
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.